MathSciNet Relay Station
MathSciNet bibliographic data
MR1784799 53C21 (58J60)
Chang, Sun-Yung A.; Qing, Jie; Yang, Paul C. Compactification of a class of conformally flat 4-manifold. Invent. Math. 142 (2000), no. 1, 65–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement